IJPAM: Volume 78, No. 7 (2012)

THE $M$-$N$-HOMOMORPHISM AND $M$-$N$-ANTI
HOMOMORPHISM OVER $M$-$N$-FUZZY SUBGROUPS

Mourad Oqla Massa'deh
Department of Applied Science
Ajloun College
Al-Balqa' Applied University
JORDAN


Abstract. The paper [#!13!#] introduces the concept of $M$-fuzzy groups. In the present paper, the concept of $M$-$N$-fuzzy subgroups are given and some elementary properties are discussed. We will also extend some results on this subject.

Received: April 11, 2012

AMS Subject Classification: 20N25, 22F05

Key Words and Phrases: fuzzy subset, $M$-$N$-fuzzy subgroup, $M$-$N$-normal fuzzy subgroups, $M$-$N$-fuzzy Abelian subgroups, $M$-$N$-homomorphism, $M$-$N$-antihomomorphism, $M$-$N$-fuzzy characteristic

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 7